South Dakota, 2010

Tornadoes and Flash Flood in South Dakota, May 22, 2010

May 22, 2010 · NWS ABR · 35 events in 11 counties and zones

Several supercell thunderstorms developed along a very strong warm front and produced nine tornadoes from Akaska to Bowdle to Hecla. The largest of the tornadoes was an EF4 tornado which occurred near Bowdle.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
35

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABR wrote it up.

Several supercell thunderstorms developed along a very strong warm front and produced nine tornadoes from Akaska to Bowdle to Hecla. The largest of the tornadoes was an EF4 tornado which occurred near Bowdle. This tornado produced devastating damage in the Bowdle area. The other tornadoes ranged from EF0 to EF2 and caused extensive tree and building damage. Nearly one-hundred power poles were downed along with several high line towers leaving nearly a thousand customers without power. Also, very strong straight line winds and large hail up to the size of golfballs affected parts of the area causing some damage.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before the first event at May 22, 2:43 AM CST, 1 hour 2 minutes earlier.

Area forecast discussion, May 22, 2:43 AM CST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
343 AM CDT SAT MAY 22 2010

.SHORT TERM...TODAY THROUGH MONDAY
THERE ARE SEVERAL FORECAST CHALLENGES IN THE SHORT TERM...SO WILL
MAINLY FOCUS ON THE NEXT 36 HOURS.

AS OF 8Z...THE KABR VAD WIND PROFILE SHOWS A 40 KNOT LLJ WHICH IS
HELPING ONGOING CONVECTION ACROSS SOUTH CENTRAL SOUTH DAKOTA. SO
FAR THE CONVECTION ACROSS THIS CWA HAS RESULTED IN LOCALLY HEAVY
RAINFALL AND NICKEL SIZE HAIL. WINDS ARE INCREASING BEHIND THE
MAIN AREA OF CONVECTION WITH SOME OBS SHOWERING GUSTS AROUND 40
MPH.

MOST HI-RES MODELS SHOW THE CURRENT CONVECTION LIFTING NE ACROSS
THE CWA THROUGH 12 TO 15Z THIS MORNING. THIS DOES SEEM LIKELY DUE
TO THE LACK OF UPPER LEVEL SUPPORT...AND STRONG WAA IN THE MID
LEVELS. LATE AFTERNOON HOWEVER...THE NEXT SHORT WAVE ALONG WITH A
COLD FRONT...THE BEGIN TO MOVE ACROSS THE WESTERN DAKOTAS. THERE
SHOULD BE ENOUGH SHEAR AND INSTABILITY FOR THE INITIAL
THUNDERSTORM DEVELOPMENT TO FAVOR SUPERCELLS. THE WILL BE A WINDOW
OF OPPORTUNITY AFTER INITIAL STORM DEVELOPMENT TO FEATURE LARGE
HAIL AND ISOLATED TORNADOES. AS THE STORMS TRACK EASTWARD
HOWEVER...THEY WILL ENCOUNTER WARM AIR AT H7 OF +10C. THIS WILL
LIKELY LIMIT THE TORNADO AND LARGE HAIL THREAT...WITH STRONG WINDS
BECOMING THE DOMINANT SEVERE WEATHER.

BEYOND TONIGHT...MODELS SHOW SOME LINGERING SHOWERS IN THE NE CWA
ON SUNDAY MORNING...WITH DRY AIR FILTERING IN FROM THE WEST. MOST
OF SUNDAY...AND SUNDAY EVENING LOOKS DRY FOR NOW...THEN A WARM
FRONT LIFTS NORTHWARD ACROSS THE REGION AFTER 6Z MONDAY. THE
PREVIOUS FORECAST HAD CHANCE POPS...WHICH LOOKS REASONABLE.

.LONG TERM...MONDAY NIGHT THROUGH FRIDAY
MAIN CHALLENGE IN THE LONG TERM IS PRECIPITATION CHANCES THROUGH
THE PERIOD.

THE REGION WILL REMAIN UNDER UPPER LEVEL SOUTHWEST FLOW MONDAY
NIGHT THROUGH WEDNESDAY NIGHT BETWEEN LOW PRESSURE TO THE WEST AND
HIGH PRESSURE TO THE EAST. ON THURSDAY...THE HIGH BUILDS BACK TO
THE WEST AND BECOMES CENTERED OVER THE PLAINS THROUGH THE END OF
THE PERIOD.

A SURFACE LOW PRESSURE SYSTEM WILL BE OVER THE NORTHERN PLAINS TO
START THE PERIOD...THEN TRACKS NORTHWARD LATE MONDAY NIGHT. THE
MODELS ARE IN BETTER AGREEMENT TODAY WITH CONDITIONS REMAINING
SOMEWHAT UNSTABLE THROUGH MUCH OF THE PERIOD...BUT ALSO WITH THE
POSSIBILITY OF MORE PROLONGED PERIODS OF DRY WEATHER IN
ASSOCIATION WITH HIGH PRESSURE. NOT QUITE WILLING TO GO COMPLETELY
DRY AT THIS POINT...BUT HAVE LOWERED POPS INTO THE SCHC OR LOW CHC
CATEGORIES.

TEMPERATURES STILL LOOK TO REMAIN NEAR TO ABOVE NORMAL THROUGH THE
PERIOD.

&&

.AVIATION...
SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS THE REGION DURING THE
EARLY MORNING HOURS. SOME OF THE STORMS MAY PRODUCE
HAIL...ABUNDANT LIGHTNING AND VERY HEAVY RAIN...POTENTIALLY
REDUCING VSBYS. ONCE THE AREA OF PRECIPITATION MOVES THROUGH THIS
MORNING...LOOK FOR A BRIEF RESPITE WITH VFR CONDITIONS PREVAILING.
HOWEVER...SOUTH TO SOUTHEASTERLY WINDS OF 20 TO 35 MPH ARE
EXPECTED. BY LATE AFTERNOON OR EARLY EVENING...ANOTHER ROUND OF
THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS THE AREA. SOME OF
THESE STORMS MAY BE SEVERE...PRODUCING LARGE HAIL AND STRONG
WINDS...AND MAY HINDER AIRPORT OPERATIONS AT TIMES AT ALL TAF
SITES.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
&&

SHORT TERM...SD
LONG TERM...PARKIN
AVIATION...PARKIN

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, May 21, 3:51 AM CST, 23 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
451 AM CDT FRI MAY 21 2010

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-221000-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
451 AM CDT FRI MAY 21 2010 /351 AM MDT FRI MAY 21 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TONIGHT.
SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE SEVERAL CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS
THE AREA FROM SATURDAY NIGHT...THROUGH TUESDAY. SOME THUNDERSTORMS
ON SATURDAY NIGHT MAY BECOME SEVERE...WITH THE MAIN THREAT BEING
LARGE HAIL AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

SD

The radar

The Aberdeen radar (KABR), 81 km away, was scanning. The volume nearest the first event began at 09:44 UTC.

Open the radar archive at this moment

Event by event

15 hail, 12 tornado, 4 thunderstorm wind, 3 funnel cloud, 1 flash flood. Local standard time, as filed.

Thunderstorm Wind, Spink

When
May 22, 3:45 AM CST
Where
Spink County, 9.43 mi W of Tulare
Measured
61 kt (70 mph) estimated gust
Reported by
Broadcast Media
Coordinates
44.750, -98.690

A trailer was flipped over at Cottonwood Lake by seventy mph winds.

Tornado, Walworth

When
May 22, 4:31 PM CST to 4:35 PM CST
Where
Walworth County, 2.87 mi S of Akaska to 2.67 mi S of Akaska
Rating
EF0
Path length
0.48 mi
Path width
50 yd
Reported by
Public
Coordinates
45.289, -100.124

The first confirmed tornado touchdown was three miles south of Akaska. This was a brief touchdown with no damage reported.

Hail, Walworth

When
May 22, 4:45 PM CST
Where
Walworth County, 3.58 mi NW of Lowry
Measured
0.88 in hail
Reported by
Law Enforcement
Coordinates
45.360, -100.030

Hail, Walworth

When
May 22, 4:50 PM CST
Where
Walworth County, 3.58 mi NW of Lowry
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
45.360, -100.030

Hail, Walworth

When
May 22, 5:05 PM CST
Where
Walworth County, 2.79 mi WSW of Java Jct
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
45.500, -99.970

Hail, Walworth

When
May 22, 5:13 PM CST
Where
Walworth County, 2.01 mi SE of Java
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
45.480, -99.870

Tornado, Walworth

When
May 22, 5:16 PM CST to 5:18 PM CST
Where
Walworth County, 7.28 mi SE of Java to 7.39 mi SE of Java
Rating
EF1
Path length
0.5 mi
Path width
100 yd
Reported by
Trained Spotter
Coordinates
45.425, -99.795

The second tornado touched down eight miles west of Bowdle or two miles south of Highway 12 near State Highway 47. The tornado knocked down six wooden power poles before it lifted. This is consistent with an EF1 rating with winds from 86 to 110 mph.

Tornado, Walworth

When
May 22, 5:21 PM CST to 5:29 PM CST
Where
Walworth County, 8.2 mi ESE of Java to 9.83 mi ESE of Java
Rating
EF2
Path length
1.84 mi
Path width
600 yd
Continued into
Edmunds, Sd (ABR)
Reported by
NWS Storm Survey
Coordinates
45.448, -99.748

The third tornado formed about four miles west of Bowdle on Highway 12. The tornado came down on a farm or formed immediately to the south of the farm. Several outbuildings were severely damaged with the residence sustaining siding and roof damage. A stock trailer was thrown about 75 yards from its initial point. Tree damage was sustained on the west side of the property with fallen trees leaning west. On the east side of the property, debris was scattered to the northeast. The damage on the farm was consistent with an EF2 rating with wind speeds ranging from 111 to 135 mph. The tornado continued moving northeast crossing into western Edmunds county where it intensified to an EF4.

Tornado, Edmunds

When
May 22, 5:29 PM CST to 5:40 PM CST
Where
Edmunds County, 1.94 mi W of Bowdle to 2.43 mi NE of Bowdle
Rating
EF4
Path length
3.86 mi
Path width
1,200 yd
Reported by
NWS Storm Survey
Coordinates
45.450, -99.710

An EF2 tornado in eastern Walworth county crossed into western Edmunds county and intensified into a large EF4 tornado as it struck several farms in its path. At the first farm, several large cottonwood trees were uprooted along with damage to several trailers. Three grain bins were also destroyed with debris located several hundred yards to the northeast. The residence suffered some shingle and antenna damage. The tornado then tracked northeast to a second farm where several outbuildings were damaged or destroyed along with widespread tree damage. The main residence at this location suffered no damage. Several grain cars were also rolled about 100 yards into the trees behind the house.

The large tornado continued to track northeast to a third farm to the north of Bowdle. The main residence suffered major damage to walls with part of the roof structure removed. Widespread tree damage was sustained with many of the |trees completely debarked with only the stumps of the largest branches |remaining. Two large garages were completely destroyed with the |concrete slab wiped clean. The vehicles in one garage were |rolled or tossed from 25 to 100 yards away. It is estimated that one |vehicle flew through the air 75 to 100 yards resting in the tree |shelter belt to the north of the residence. Several other outbuildings were completely destroyed.

The tornado then toppled six to eight metal power transmission towers as it moved to the north of the farm. One tower was sheared off from the concrete footings and traveled an estimated 400 yards. Ground scouring was visible along the path of these towers.

The large tornado continued to track east crossing over State Highway 47 where a state radio tower was toppled. The tornado lifted shortly thereafter. The highest wind speeds were estimated to be from 166 to 200 mph.

Hail, Campbell

When
May 22, 5:35 PM CST
Where
Campbell County, 0.69 mi S of Herreid Muni Arpt
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
45.840, -100.070

Tornado, Edmunds

When
May 22, 6:10 PM CST to 6:12 PM CST
Where
Edmunds County, 3.57 mi NE of Gretna to 3.84 mi NE of Gretna
Rating
EF0
Path length
0.28 mi
Path width
30 yd
Reported by
Trained Spotter
Coordinates
45.480, -99.460

A fourth tornado touchdown occurred northwest of Roscoe or one-half mile north of the intersection of Highway 12 and State Highway 253. There was no damage reported with this brief touchdown.

Hail, Edmunds

When
May 22, 6:15 PM CST
Where
Edmunds County, 0.84 mi NE of Hosmer
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
45.580, -99.470

Tornado, Edmunds

When
May 22, 6:48 PM CST to 6:50 PM CST
Where
Edmunds County, 3.96 mi NNE of Beebe to 4.13 mi NNE of Beebe
Rating
EF0
Path length
0.19 mi
Path width
30 yd
Reported by
Trained Spotter
Coordinates
45.500, -99.160

A fifth tornado touchdown occurred seven miles northwest of Ipswich. The tornado lifted quickly with no damage reported.

Tornado, Edmunds

When
May 22, 6:48 PM CST to 6:50 PM CST
Where
Edmunds County, 4.8 mi NNE of Beebe to 4.91 mi NNE of Beebe
Rating
EF0
Path length
0.21 mi
Path width
10 yd
Reported by
Trained Spotter
Coordinates
45.510, -99.150

A sixth satellite tornado was observed in conjunction with the main tornado. The tornado was brief and caused no damage.

Hail, Edmunds

When
May 22, 7:00 PM CST
Where
Edmunds County, 6.22 mi S of Ipswich
Measured
1 in hail
Reported by
Public
Coordinates
45.360, -99.030

Tornado, Edmunds

When
May 22, 7:01 PM CST to 7:12 PM CST
Where
Edmunds County, 6.24 mi N of Ipswich Taylor Arpt to 11.88 mi NNE of Ipswich Taylor Arpt
Rating
EF2
Path length
6.74 mi
Path width
200 yd
Continued into
McPherson, Sd (ABR)
Reported by
NWS Storm Survey
Coordinates
45.540, -99.010

The seventh tornado formed in northeast Edmunds county and tracked northeast. The tornado took off sections from the roof of a barn. The tornado then tracked through primarily crop and pasture land to near Deerfield Colony and into southeast Mcpherson county. Sporadic tree damage was observed along the tornado path with many wooden power poles completely sheared off. Wind speeds with this tornado were estimated between 111 and 120 mph.

Tornado, McPherson

When
May 22, 7:12 PM CST to 7:34 PM CST
Where
McPherson County, 4.83 mi W of Long Lake Colony to 5.41 mi NNE of Wetonka
Rating
EF2
Path length
10.3 mi
Path width
200 yd
Continued into
Brown, Sd (ABR)
Reported by
NWS Storm Survey
Coordinates
45.600, -98.900

A tornado entered southeast Mcpherson county from northeast Edmunds county. The tornado struck a farm along State Highway 45 where a calving shed was completely destroyed with large sections of the roof blown over 100 yards. The tornado then caused moderate damage to a barn with one collapsed wall. Multiple softwood and hardwood trees were uprooted and many power poles were completely snapped near the base. The tornado tore the roof off a turkey barn at the Long Lake Colony. Several Wetonka homes also sustained minor roof damage. The wind speeds were estimated between 111 and 120 mph. The tornado then moved into western Brown county and dissipated.

Hail, Edmunds

When
May 22, 7:21 PM CST
Where
Edmunds County, 0.69 mi S of Ipswich
Measured
1 in hail
Reported by
NWS Employee
Coordinates
45.440, -99.030

Hail, Edmunds

When
May 22, 7:25 PM CST
Where
Edmunds County, 0.69 mi S of Ipswich
Measured
1 in hail
Reported by
Public
Coordinates
45.440, -99.030

Tornado, Hyde

When
May 22, 7:26 PM CST to 7:29 PM CST
Where
Hyde County, 23.57 mi N of Highmore Arpt to 24.43 mi N of Highmore Arpt
Rating
EF1
Path length
1.62 mi
Path width
100 yd
Reported by
Newspaper
Coordinates
44.870, -99.390

A tornado touched down for a short time in far northeast Hyde county hitting a farm. The tornado damaged or destroyed several large barns, eighteen grain bins, along with the garage on the home. A grain cart was also tipped over by the tornado along with twelve cattle being killed.

Tornado, Brown

When
May 22, 7:34 PM CST to 7:40 PM CST
Where
Brown County, 11.44 mi WSW of Barnard to 9.87 mi WSW of Barnard
Rating
EF0
Path length
1.6 mi
Path width
50 yd
Reported by
NWS Storm Survey
Coordinates
45.690, -98.730

A tornado entered into western Brown county from southeast Mcpherson county. The tornado was an EF2 before entering Brown county. The tornado slowly dissipated shortly after entering the county with some tree damage observed.

Funnel Cloud, Faulk

When
May 22, 7:34 PM CST
Where
Faulk County, 2 mi SE of Faulkton Muni Arpt
Reported by
Trained Spotter
Coordinates
45.010, -99.091

Funnel Cloud, Faulk

When
May 22, 7:38 PM CST
Where
Faulk County, 5.07 mi SW of Cresbard
Reported by
Trained Spotter
Coordinates
45.110, -99.030

Funnel Cloud, Brown

When
May 22, 7:45 PM CST
Where
Brown County, 2 mi SW of Barnard
Reported by
Storm Chaser
Coordinates
45.710, -98.530

Thunderstorm Wind, Brown

When
May 22, 7:48 PM CST
Where
Brown County, 7.75 mi WSW of Barnard
Measured
70 kt (81 mph) estimated gust
Reported by
Law Enforcement
Coordinates
45.690, -98.650

Damaging winds downed two very large trees which had fallen across a road. A farmer had the doors ripped off his barn with a horse trailer being moved 150 feet. Another farmer had major damage to several outbuildings.

Tornado, Brown

When
May 22, 8:10 PM CST to 8:13 PM CST
Where
Brown County, 7.81 mi NW of Houghton to 6.77 mi W of Hecla
Rating
EF2
Path length
1.29 mi
Path width
100 yd
Reported by
Trained Spotter
Coordinates
45.864, -98.311

An eighth tornado touched down west of Hecla producing damage to one farm including tearing the roof off of an outbuilding and throwing several grain bins 100 yards or more. Widespread tree damage was also noted. The tornado continued northeast damaging another outbuilding and destroying an empty grain bin before lifting. Wind speeds were estimated between 112 and 120 mph.

Flash Flood, McPherson

When
May 22, 8:10 PM CST to 10:40 PM CST
Where
McPherson County, 0.38 mi N of Leola to 1.11 mi S of Leola
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
45.725, -98.950

Heavy rain of over two inches fell in Leola within one hour causing street flooding throughout town.

Hail, Hyde

When
May 22, 8:35 PM CST
Where
Hyde County, 0.85 mi NE of Stephan
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
44.260, -99.440

Hail, Brown

When
May 22, 8:45 PM CST
Where
Brown County, Warner
Measured
1.25 in hail
Reported by
Law Enforcement
Coordinates
45.320, -98.500

Hail, Brown

When
May 22, 8:53 PM CST
Where
Brown County, Aberdeen
Measured
1 in hail
Reported by
NWS Employee
Coordinates
45.470, -98.480

Hail, Brown

When
May 22, 9:03 PM CST
Where
Brown County, 0.48 mi E of Bath
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
45.470, -98.320

Hail, Spink

When
May 22, 9:27 PM CST
Where
Spink County, 0.69 mi S of Redfield
Measured
1.75 in hail
Reported by
Storm Chaser
Coordinates
44.860, -98.520

Thunderstorm Wind, Clark

When
May 22, 10:40 PM CST
Where
Clark County, 6.05 mi SSE of Raymond
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
44.840, -97.870

A pole barn was completely destroyed by seventy mph winds. Two barns had their doors torn off with one sustaining roof damage. An apple tree was also broke off half way up.

Thunderstorm Wind, Day

When
May 22, 10:43 PM CST
Where
Day County, 0.48 mi E of Roslyn
Measured
52 kt (60 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
45.500, -97.490

Sixty mph winds were estimated in Roslyn.

Hail, Roberts

When
May 22, 10:50 PM CST
Where
Roberts County, 1.18 mi NW of Dahlberg
Measured
1.5 in hail
Reported by
Law Enforcement
Coordinates
45.860, -97.200

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in South Dakota in 2010Every state in 2010This day in weather historyThe tornado archive for South Dakota, 2010Warnings in South Dakota, May 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 236272, 235852, 236254, 236255, 236256, 236257, 235864, 235932, 235969, 236258, 235993, 236259, 235999, 236000, 236261, 236004, 236006, 236262, 236263, 236232, 236007, 236248, 236251, 236252, 236270, 236008, 237258, 236264, 236265, 236266, 236267, 236268, 236273, 236271, 236269.